advertisement
Question
Posted by: Dave | 2006/04/21

tired

had kidney transplant 4 mths ago creatine 156 urea 16. Still on original medication. Feelin very tired?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEnviroHealth expert

Please refer your question to CyberDoc, as this is not my area. Also, as I'm sure you know, it's very important to report any worrisome symptoms - including fatigue - to your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement